# SDR SWAA2024062588518

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA500I AND STR26L FWD CARGO COMPARTMENT 2024-335910<[01] REPLACED TIE CLIP LOCATED STA500I AND STR26L FWD CARGO COMPARTMENT IAW 737-800 SRM 51-40-02 AND DWG 143A1234 SHEET: 14; REV:A:; SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED TIE CLIP LOCATED STA500I AND STR26L FWD CARGO COMPARTMENT IAW 737-800 SRM 51-40-02 AND DWG 143A1234 SHEET: 14; REV:A:; SEE INDIVIDUAL SIGNS OFF BELOW.
